Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1998, Volume 43, Issue 3, Pages 606–610 (Mi tvp1565)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a characterization of Gaussian distributions on Abelian groups by constancy of regression

G. M. Feldman

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

Abstract: This note gives a complete description of locally compact Abelian groups $X$ which are appropriate for characterizing Gaussian distribution by constancy of regression.

Keywords: locally compact Abelian group, Gaussian distribution, regression.

DOI: https://doi.org/10.4213/tvp1565

Full text: PDF file (314 kB)

English version:
Theory of Probability and its Applications, 1999, 43:3, 477–480

Bibliographic databases:

Received: 29.09.1997

Citation: G. M. Feldman, “On a characterization of Gaussian distributions on Abelian groups by constancy of regression”, Teor. Veroyatnost. i Primenen., 43:3 (1998), 606–610; Theory Probab. Appl., 43:3 (1999), 477–480

Citation in format AMSBIB
\Bibitem{Fel98}
\by G.~M.~Feldman
\paper On a characterization of Gaussian distributions on Abelian groups by constancy of regression
\jour Teor. Veroyatnost. i Primenen.
\yr 1998
\vol 43
\issue 3
\pages 606--610
\mathnet{http://mi.mathnet.ru/tvp1565}
\crossref{https://doi.org/10.4213/tvp1565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1681048}
\zmath{https://zbmath.org/?q=an:0942.62013}
\transl
\jour Theory Probab. Appl.
\yr 1999
\vol 43
\issue 3
\pages 477--480
\crossref{https://doi.org/10.1137/S0040585X97977094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085137400009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1565
  • https://doi.org/10.4213/tvp1565
  • http://mi.mathnet.ru/eng/tvp/v43/i3/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Feldman G.M., Graczyk P., “On the Skitovich–Darmois theorem for compact Abelian groups”, Journal of Theoretical Probability, 13:3 (2000), 859–869  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:168
    Full text:108
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021